The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
hey evry1
im a newbie to here. well the problem is ive had lupus for 7yrs now and all of a sudden ive been overcome by sickness (and im not pregnant). the docs recently increased my pred to 20mg thnx to a flare up but ive never felt this bad from them before.
and last time the pred went up i become obsessed that theres something else wrong with me, does any1 else go paranoid like that ? or am i just weird :p
anyways hopefully some of u will help me out here and il stop worrying about it..
 

·
Registered
Joined
·
6,152 Posts
Hi Heva

Welcome to the Forum.

You should contact your doctor straight away as vomiting can be a serious side effect of prednisone.

From this link: http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a601102.html

Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately:

.............................
  • vomiting ....................
Also with regard to your feelings of paranoia, this could also be related to the pred (or at least the dose you are on). You are certainly not wierd and many people find it very hard to tolerate any more than a small dose of pred. Again its definitely something to talk to your doctor about. How long have you been on the 20mg? Are you reducing off this amount? If so it may be that your feelings of paranoia will lessen as your dosage reduces.

In the meantime drink plenty of water to make sure you are not dehydrating. Of course there are other reasons for vomiting but in any event it is important that your doctor sees you in order to evaluate what is going on.

Many hugs (vomiting is just horrible:worried:)
Take care and let us know how you are
Joan:rose:
 

·
Registered
Joined
·
2 Posts
Discussion Starter · #3 ·
hi joan thnx 4 replying.
ive been on 20mg since xmas week. they waiting on blood results to decide when start reducing them. hopefully end of feb. i was on 7.5mg that being the lowest ive ever had the pred, any lower and i flare up. :(
anyways thnx again
 
1 - 3 of 3 Posts
Top